# SDR DALA2016021201021

- Difficulty date: February 4, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, BS 1640, FLOOR SUPPORT AT RBL 19, RT SIDE IS BROKEN AND A PIECE MISSING.  R & R THE FLOOR SUPPORT IAW SRM 51-40-02,  FABRICATED IAW DWG NR 146N5230, REV D.  TREATED & PRIMED IAW SRM 51-20-01.
